# SDR ASAA2015092413187

- Difficulty date: September 24, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 7,456 hours, 2,439 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Ram Air Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED FOR ENTIRE FLIGHT.  ACFT GROUNDED.   NO FAULTS LOGGED ON TEMP CONTROLLER NR 1, RAM AIR DOOR ACT TESTS GOOD FROM TEMP CONTROLLER NR 2.  REF FIM TASK 21-51, TASK 803, "RAM AIR DOOR FULL OPEN LIGHT STAYS ON" AIRPLANE IN AIR.  REF WDM 21-51-14.  NR 1 PACK TEMP CONTROLLER BITE, NO FAULTS. INLET DOOR ACTUATOR OPS TEST NORMAL.  VERIFIED CONTINUITY FROM NR 1 ACAU TO S1051 T/E FLAPS UP SWITCH.  S1051 SWITCH GOOD.  RAM AIR ACTUATORS + EXIT LOUVERS OPS TEST NORMAL. NO HISTORY 90 DAYS.
